Communications in Mathematical Sciences

Volume 10 (2012)

Number 2

Well-posedness and large deviations for the stochastic primitive equations in two space dimensions

Pages: 575 – 593



Hongjun Gao (School of Mathematical Sciences, Nanjing Normal University , Nanjing, China)

Chengfeng Sun (College of Applied Mathematics, Nanjing University of Finance and Economics, Nanjing, China)


The two dimensional primitive equations with multiplicative noise are studied in this paper. The existence and uniqueness of solutions in a fixed probability space and a Wentzell- Freidlin type large deviation principle for small multiplicative noise by weak convergence method are obtained.


primitive equation, existence and uniqueness, large deviations

2010 Mathematics Subject Classification

35Qxx, 60H15, 76M35, 86A05, 86A10

Published 21 December 2011